Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 95, NWS Atlanta, GA

March 26, 2023Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 6:31 AM EDT for Troup County, Georgia. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 6:31 AM EDT (10:31 UTC)
Expired
Mar 26, 2023, 7:30 AM EDT
In force
59 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Troup County, GA

The radar

The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:00 AM EDTTSTM WND DMG1 E Lagrange, GATREES DOWN ALONG NILES STREET.
Mar 26, 7:00 AM EDTTSTM WND DMG5 Nw Pine Mountain-Call, GAMULTIPLE TREES AND POWERLINES DOWN NEAR OAK GROVE RD NW OF PINE MOUNTAIN GA.
Mar 26, 7:00 AM EDTHAIL 1.75Lagrange, GASEVERAL REPORTS OF PING PONG TO GOLF BALL SIZED HAIL IN LAGRANGE FROM SEVERE WARNED STORM. REPORTS VIA SOCIAL MEDIA.
Mar 26, 7:06 AM EDTTORNADO4 Ese Baughs Crossroads, GANUMEROUS TREES SNAPPED ON EITHER SIDE OF I-185 IN A STRETCH BETWEEN OAK GROVE RD AND SALEM RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 3:22 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

895 
WUUS52 KFFC 261031
SVRFFC
GAC285-261130-
/O.NEW.KFFC.SV.W.0095.230326T1031Z-230326T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
631 AM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Troup County in west central Georgia...

* Until 730 AM EDT.

* At 630 AM EDT, a severe thunderstorm was located over White Plains,
  or near Stroud, moving east at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Hogansville, Southern Harbor, Mountville, Cannonville,
  Louise, State Line Park, Abbottsford, Rocky Point, Piedmont
  Heights, Harrisonville, Hillcrest, Big Springs, Wares Crossroads,
  Baughs Crossroads, Smiths Crossroad and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3316 8512 3322 8486 3321 8487 3320 8486
      3287 8486 3292 8520 3313 8524
TIME...MOT...LOC 1030Z 261DEG 36KT 3302 8540 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
320 
WWUS52 KFFC 261112
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
712 AM EDT Sun Mar 26 2023

GAC285-261130-
/O.CON.KFFC.SV.W.0095.000000T0000Z-230326T1130Z/
Troup GA-
712 AM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR EASTERN TROUP COUNTY...

At 712 AM EDT, a severe thunderstorm was located over Louise, or 8
miles northeast of LaGrange, moving east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
LaGrange, Hogansville, Mountville, Harrisonville, Big Springs,
Louise, Smiths Crossroad and Baughs Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3322 8486 3321 8487 3320 8486 3287 8486
      3290 8502 3311 8502 3319 8501
TIME...MOT...LOC 1112Z 261DEG 36KT 3309 8490 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
046 
WWUS52 KFFC 261127
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
727 AM EDT Sun Mar 26 2023

GAC285-261136-
/O.EXP.KFFC.SV.W.0095.000000T0000Z-230326T1130Z/
Troup GA-
727 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TROUP COUNTY WILL
EXPIRE AT 730 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
west central Georgia.

LAT...LON 3322 8486 3321 8487 3320 8486 3287 8486
      3290 8502 3311 8502 3319 8501
TIME...MOT...LOC 1126Z 261DEG 36KT 3311 8474 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:49 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 26, 3:49 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 AM EDT Sun Mar 26 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 346 AM EDT Sun Mar 26 2023

A favorable environment for active weather remains in place across
the entire south east. The OOZ sounding indicates steep low level
lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the
mid to upper 60s south of a cold front that has all but stalled
across northern Georgia. The only thing the environment needs is a
push to get things going. Which it may get with a short wave that
pushes through this morning.

A few storms in Alabama have already begin to pop along the front
and have found themselves in environment favorable for developing a
significant hail core and damaging winds. We're expecting this trend
to continue and these storms will likely begin to impact our CWA
after 5 AM.

Timing and location have still been challenging to nail down. A Td
boundary has set up across northern GA slicing the metro in two
along an SW to NE axis. Given the latest guidance, confidence is
beginning to grow that the severe threat will remain largely south
and east of a line from LaGrange to Athens. The primary threat with
these storms will be damaging winds and large hail but an isolated
tornado can't be ruled out; especially closer to the GA/AL border
where SRH will approach 200 m2/s-2.

This afternoon, the threat for severe weather will begin to
diminish, but heavy rain and thunderstorms are expected to continue
along the front leading to the next potential hazard which will be
flash flooding. WPC indicates a slight risk for excessive rainfall
supported by a bullseye of QPF along and south of the cold front in
excess of 3" Sunday and into Monday. A flood watch may be warranted
later this morning.

Vaughn

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(06Z TAFS)
Issued at 148 AM EDT Sun Mar 26 2023

The overnight TAF period will stay relatively quiet from 06Z until
12Z. TSRA is anticipated to move through the area between 12Z and
16Z this morning. After clearing our, SHRA will likely remain in the
area until a break after 20Z. Then SHRA will push back in after 02Z.
Included a PROB30 for TSRA although confidence remains low. Winds
are expected to remain out of the SSW with a few obs going SE after
17; but the flow will be primarily SSW.

//ATL Confidence...06Z Update...

Low to Medium on TSRA timing
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  61  79  50 /  60  90  60  20
Atlanta         75  63  77  52 /  70  90  70  20
Blairsville     72  55  72  44 /  30  80  40  10
Cartersville    77  60  77  48 /  50  80  30  20
Columbus        77  64  81  56 /  70  80  80  30
Gainesville     76  60  77  50 /  50  90  60  10
Macon           77  64  80  56 /  70  70  70  20
Rome            76  60  77  48 /  40  70   0  10
Peachtree City  72  62  79  51 /  70  90  70  20
Vidalia         85  67  81  61 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Thiem
AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 3:58 AM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A severe thunderstorm watch is in effect for portions of west and
central Georgia until 9 AM. These storms have the possibility for
damaging winds and large hail as well as heavy rain and frequent
lightning.

Another round of Thunderstorms is expected to later this morning
and into the afternoon south of I-20. Damaging winds, large hail,
and isolated tornadoes will be possible in any of these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 26, 5:39 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Sun Mar 26 2023

GAZ052-261030-
Heard GA-
539 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southern Heard
County through 630 AM EDT...

At 538 AM EDT, a strong thunderstorm was over Roanoke, moving east at
40 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Corinth, Waresville, Glenn and Texas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
west central Georgia.

&&

LAT...LON 3335 8499 3328 8496 3328 8495 3326 8495
      3323 8494 3317 8509 3318 8509 3320 8511
      3318 8511 3318 8512 3316 8512 3313 8524
      3323 8525
TIME...MOT...LOC 0938Z 253DEG 33KT 3313 8534

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 26, 5:52 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 AM EDT Sun Mar 26 2023

GAZ069>071-261000-
Lamar GA-Monroe GA-Upson GA-
552 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southwestern Monroe,
northeastern Upson and southeastern Lamar Counties through 600 AM
EDT...

At 552 AM EDT, a strong thunderstorm was over Redbone Crossroads, or
near Thomaston, moving northeast at 50 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Thomaston, Yatesville, Culloden, The Rock, Redbone Crossroads and
Logtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.

&&

LAT...LON 3281 8429 3290 8434 3299 8421 3299 8412
      3298 8412 3298 8404 3293 8401 3285 8412
TIME...MOT...LOC 0952Z 241DEG 42KT 3289 8422

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 26, 5:59 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HAIL             2 ENE SMITHS CROSSROAD  32.96N 84.98W
03/26/2023  E1.50 INCH       TROUP              GA   EMERGENCY MNGR

            PING PONG BALL SIZED HAIL REPORTED SOUTH OF
            LAGRANGE ON SALEM, WHITESVILLE, AND HAMILTON
            RDS.

&&

KJT
Special weather statement, Mar 26, 6:02 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 AM EDT Sun Mar 26 2023

GAZ069>071-261045-
Lamar GA-Monroe GA-Upson GA-
602 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of Monroe, northeastern
Upson and southeastern Lamar Counties through 645 AM EDT...

At 601 AM EDT, a strong thunderstorm was over Yatesville, or 10 miles
south of Barnesville, moving east at 40 mph.

HAZARD...Winds up to 40 mph, up to penny sized hail and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Lightning is one of nature's
         leading killers. If you can hear thunder, you are close
         enough to be struck by lightning.

Locations impacted include...
Forsyth, Yatesville, Culloden, Logtown, Bolingbroke, Dames Ferry,
Russellville, Brent and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central and west central Georgia.

&&

LAT...LON 3294 8422 3310 8379 3303 8372 3301 8373
      3300 8372 3298 8372 3295 8371 3295 8373
      3294 8373 3287 8386 3285 8397 3286 8398
      3285 8400 3285 8412 3283 8413 3282 8420
TIME...MOT...LOC 1001Z 253DEG 34KT 3291 8413

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 26, 6:17 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             1 WSW BIG SPRINGS       32.99N 84.92W
03/26/2023  E1.00 INCH       TROUP              GA   PUBLIC

            1 INCH HAIL AND 50E MPH WINDS AT LOWER BIG
            SPRINGS RD AND STOVALL RD SE OF LAGRANGE.

&&

KJT
Local storm report, Mar 26, 6:21 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             1 ENE SENOIA            33.30N 84.54W
03/26/2023  E1.00 INCH       COWETA             GA   PUBLIC

            NEAR THE INTERSECTION OF WERNER WAY AND
            SEAVY STREET.

&&

MGW

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:17 PM EDTSpecial Weather StatementFFCStewart28 min
Mar 25, 9:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Mar 26, 3:09 AM EDTSpecial Weather StatementFFCTroup36 min
Mar 26, 4:11 AM EDTSevere Thunderstorm WarningFFCHarris, Troup64 min
Mar 26, 4:28 AM EDTSpecial Weather StatementFFCHeard32 min
Mar 26, 4:55 AM EDTSevere Thunderstorm WarningFFCMeriwether50 min
Mar 26, 5:03 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Mar 26, 5:24 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Coweta, Fayette, Henry, Spalding51 min
Mar 26, 5:28 AM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson47 min
Mar 26, 5:37 AM EDTSevere Thunderstorm WarningFFCTroup38 min
Mar 26, 5:39 AM EDTSpecial Weather StatementFFCHeard51 min
Mar 26, 5:52 AM EDTSpecial Weather StatementFFCUpson8 min
Mar 26, 6:02 AM EDTSpecial Weather StatementFFCMonroe43 min
Mar 26, 6:05 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Mar 26, 6:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam50 min
Mar 26, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup34 min
Mar 26, 6:34 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam12 min
Mar 26, 6:38 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding52 min
Mar 26, 6:52 AM EDTTornado WarningFFCHarris, Meriwether, Troup38 min
Mar 26, 6:57 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam48 min
Mar 26, 7:11 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Mar 26, 7:23 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding32 min
Mar 26, 7:25 AM EDTSevere Thunderstorm WarningFFCMeriwether35 min
Mar 26, 7:37 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington53 min
Mar 26, 7:41 AM EDTTornado WarningFFCBaldwin, Hancock34 min
Mar 26, 7:45 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson30 min
Mar 26, 7:58 AM EDTSpecial Weather StatementFFCPutnam47 min
Mar 26, 8:01 AM EDTSpecial Weather StatementFFCTroup44 min
Mar 26, 8:05 AM EDTSpecial Weather StatementFFCButts40 min
Mar 26, 8:15 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington45 min
Mar 26, 8:16 AM EDTSpecial Weather StatementFFCUpson29 min
Mar 26, 8:31 AM EDTFlash Flood WarningFFCMeriwether, Pike, Upson8 hr
Mar 26, 8:50 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike55 min
Mar 26, 8:56 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more29 hr
Mar 26, 9:13 AM EDTSpecial Weather StatementFFCTroup47 min
Mar 26, 9:15 AM EDTSpecial Weather StatementFFCJasper30 min
Mar 26, 9:35 AM EDTFlash Flood WarningFFCJasper, Jones, Lamar, Monroe, Putnam6 hr
Mar 26, 9:39 AM EDTSpecial Weather StatementFFCHancock, Warren66 min
Mar 26, 9:47 AM EDTFlash Flood WarningFFCMeriwether, Pike, Troup4 hr
Mar 26, 9:58 AM EDTSpecial Weather StatementFFCGlascock32 min
Mar 26, 10:04 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren26 min
Mar 26, 10:06 AM EDTRiver Flood WarningFFCFayette, Spalding56 hr
Mar 26, 10:26 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Warren6 hr
Mar 26, 10:36 AM EDTSpecial Weather StatementFFCBaldwin, Glascock54 min
Mar 26, 11:12 AM EDTSpecial Weather StatementFFCTroup33 min
Mar 26, 12:08 PM EDTRiver Flood WarningFFCJones42 hr
Mar 26, 2:52 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson53 hr
Mar 26, 3:00 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Mar 26, 4:16 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 26, 4:36 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Mar 26, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster45 min
Mar 26, 5:04 PM EDTRiver Flood WarningFFCTroup51 hr
Mar 26, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Talbot39 min
Mar 26, 5:35 PM EDTSpecial Weather StatementFFCUpson25 min
Mar 26, 5:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster51 min
Mar 26, 6:15 PM EDTSpecial Weather StatementFFCSchley30 min
Mar 26, 6:46 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Mar 26, 7:10 PM EDTSpecial Weather StatementFFCHarris35 min
Mar 26, 7:19 PM EDTSevere Thunderstorm WarningFFCHarris, Troup41 min
Mar 26, 7:50 PM EDTSpecial Weather StatementFFCHenry25 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.